How do i tell my parents i overdosed?

I took about two tablets of paracetamol to try and kill myself, but now i just saw my family and realises i can t do this to them. I took the pills about nine to eight hours a go, and i m starting to feel dizzy and nauceous, i did not know paracetamol was this slow. I m 16, i don t know how to tell them

6 Answers

Relevance
  • 5 months ago

    Two tablets is a normal dose. If you took like 5-10 then that'd be a bigger issue but 2 tablets is not life threatening. The dizziness is a placebo effect because those are the results you've imagined. No need to tell your parents about this now but you should ask them to setup therapy for you.

  • poldi2
    Lv 7
    5 months ago

    Just tell them. You tried to kill yourself, they need to know that and why.

  • Dixon
    Lv 7
    5 months ago

    If you meant two bottles or packets you need medical attention right now.

  • 5 months ago

    two tablets of paracetamol is a normal dose, no problem. Did you think of reading the directions on the bottle?

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    5 months ago

    Why do you people take this buttfuck seriously. Just because he used a fancy name for Tylenol or acetaminophen doesn’t mean he overdosed. That’s right paracetamol is the non-trademark name for Tylenol.

  • Anonymous
    5 months ago

    Tell them straight up. If it's a medical emergency they will put their emotions aside to help you get the help you need. Also two tablets of paracetamol shouldn't be life threatening, try contacting the poisons information centre phone number.

Still have questions? Get answers by asking now.